Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hamstring soreness and tightness a side effect?
Oct 3, 2003

I was taking zerit, epivir and viramune, and have since gone on a drug holiday under the care of my doctor. I was on that regimen since 1997. About six months ago I started to experience soreness in my hamstrings and a tightness which makes it hard to stretch. Has anyone ever heard of anything like this as being a side effect from one of those medications? Is it possible I've just lost so much mass in my butt that I'm just suffering from sitting. Any ideas?

Response from Dr. Henry

That complaint is not uncommon in the general population so it is often hard to pin down either a drug or a drug holiday as the culprit. HIV rebound off therapy can aggravate some neurologic conditions while staying on drugs which can cause neuropathy, fat loss, or muscle problems can also result in problems. Often a consultation with an interested neurologist or rheumatolgist is helpful for me to sort that out. KH



Previous
Constipation
Next
PN man can't jump

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement